EconPapers    
Economics at your fingertips  
 

The Distribution of Zeroes and Critical Points of Solutions of a Second Order Half-Linear Differential Equation

Pedro Almenar and Lucas Jódar

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

This paper reuses an idea first devised by Kwong to obtain upper bounds for the distance between a zero and an adjacent critical point of a solution of the second order half-linear differential equation , with , , and real such that . It also compares it with other methods developed by the authors.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/147192.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/147192.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:147192

DOI: 10.1155/2013/147192

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:147192